# SDR SWAA103288

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 76,826 hours, 57,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 131331
- Condition: Loose
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT EMERGENCY EXIT LINER AFT LIGHT LENS LOOSE.  REMOVED AND REPLACED SIGN PER MM.
